Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Albuquerque, NM

April 26, 2025Curry County, Quay County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Apr 26, 2025, 3:01 AM MDT for Curry County, Quay County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 3:01 AM MDT (09:01 UTC)
Expired
Apr 26, 2025, 7:00 AM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Curry County, NM, Quay County, NM

The radar

The Cannon AFB radar (KFDX), 48 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
669 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

882 
WGUS55 KABQ 260901
FFWABQ
NMC009-037-261300-
/O.NEW.KABQ.FF.W.0003.250426T0901Z-250426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
301 AM MDT Sat Apr 26 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northeastern Curry County in east central New Mexico...
  East Central Quay County in east central New Mexico...

* Until 700 AM MDT.

* At 301 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Wheatland.

Heavy rainfall will exacerbate flooding over areas that already 
experienced flash flooding in the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3486 10339 3489 10341 3506 10333 3511 10325
      3511 10309 3494 10307 3485 10308 3485 10333

FLASH FLOOD...RADAR INDICATED

$$

16
1 follow-up statement
874 
WGUS75 KABQ 261019
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
419 AM MDT Sat Apr 26 2025

NMC009-037-261300-
/O.CON.KABQ.FF.W.0003.000000T0000Z-250426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry NM-Quay NM-
419 AM MDT Sat Apr 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING 
FOR NORTHEASTERN CURRY AND EAST CENTRAL QUAY COUNTIES...

At 419 AM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Wheatland.

Heavy rainfall will exacerbate flooding over areas that already 
experienced flash flooding in the evening. Between 6 and 9 inches of 
rain has fallen in the last 12 hours along the Curry/Quay County 
border.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3489 10341 3506 10333 3511 10325 3511 10309
      3494 10307 3485 10308 3485 10333 3486 10339

FLASH FLOOD...RADAR INDICATED

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 12:14 AM MDT, 2 hours 47 minutes earlier. Its key messages:

  • Updated at 1156 PM MDT Fri Apr 25 2025
  • Isolated severe storms will develop in far eastern New Mexico this afternoon and again Saturday. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding.
  • Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley Saturday, with stronger southwest winds on Sunday creating a more widespread risk of fire spread.
  • Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel.
  • Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM.
Area forecast discussion, Apr 26, 12:14 AM MDT, 2 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1214 AM MDT Sat Apr 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1156 PM MDT Fri Apr 25 2025

- Isolated severe storms will develop in far eastern New Mexico
  this afternoon and again Saturday. A few storms will produce
  hail and/or damaging wind gusts. There is a low chance of
  tornadoes and flash flooding.

- Critical fire weather conditions will increase the risk of fire
  spread along and southwest of the middle and lower Rio Grande
  Valley Saturday, with stronger southwest winds on Sunday
  creating a more widespread risk of fire spread.

- Strong southwest winds may down tree limbs and cause damage to
  utility poles in central and eastern New Mexico Sunday
  afternoon. Blowing dust and hazardous crosswinds may impact
  travel.

- Chances for showers and storms will increase going into the
  middle of next week across eastern and portions of northern NM.

&&

.SYNOPSIS...
Issued at 120 PM MDT Fri Apr 25 2025

Isolated severe storms are forecast across far eastern NM this
afternoon and evening, with chances continuing into Saturday.
Winds will increase this weekend, especially on Sunday when strong
to potentially damaging wind gusts and areas of blowing dust are
forecast. Chances for showers and storms will trend up going into
the middle of next week across much of northern and eastern NM,
with daytime temperatures generally near to below average.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 120 PM MDT Fri Apr 25 2025

Northern and central NM remains split across three different surface
airmasses with southwesterly flow aloft across the entire state.
While dry southerly winds are combining with very low humidity near
or below ten percent across the western half, higher moisture
resides across eastern NM. A cold frontal boundary backed through
northeastern NM wrapping around the southern tip of the Sangre de
Cristo's into Santa Fe bringing cooler temperatures and higher
moisture. Clayton notably has barely reached 50F today so far.
Southerly return flow bringing higher Td's from the Gulf continues
to push into southeastern and east-central NM meeting the
aforementioned cold front across Roosevelt County. This stalled
frontal boundary is where convective initiation has begun this hour.
SBCAPE of 1500-2500 J/kg will allow for robust convective updrafts,
and a veering vertical wind profile will allow for organized
supercells to develop. Drier mid-level air aloft mixing to the
surface, as has been observed the past few days in this region, will
again shunt the threat for severe weather further west into De Baca
and Chaves County this afternoon. However, this won't have much luck
penetrating past the surface frontal boundary allowing for
convection to stay focused and threaten areas of Curry and Roosevelt
Counties through the rest of this afternoon where a Tornado Watch
is in effect. Large hail and severe wind gusts are the main threats
with any of these cells, however SRH surpassing 100 m2/s2 will allow
for a tornado threat.

Single-cell thunderstorms will favor an easterly trek into TX by the
evening with outflow pushing back west into the eastern plains of
NM. The original frontal boundary becomes meshed and redefined north-
to-south further west, surging through the gaps of the central
mountain chain into Albuquerque. Showers and a few thunderstorms
will favor areas along this redefined frontal boundary in east-
central NM, with shower activity and patchy fog favored from Las
Vegas to Clines Corners past midnight. Gusty east canyon winds at
Albuquerque look to reach 30-35 mph with a brief uptick in moisture
spilling into the Rio Grande Valley all the way to the Continental
Divide between Grants and Chama. Drier southerly to southwesterly
winds quickly mix this moisture out Saturday afternoon, with chances
for thunderstorm activity returning to the eastern plains of NM.
Forecast uncertainty regarding atmospheric instability remains
across the eastern plains where there is a marginal risk for strong
to severe thunderstorms.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 120 PM MDT Fri Apr 25 2025

Strong to potentially damaging southwest winds will develop
Sunday as the jet stream pivots over the area in advance of an
approaching upper level low/trough. Winds are forecast to reach up
to 115kts at 300mb across northwest NM and a lee side trough is
forecast to deepen to near 989mb across northeast CO. Deep
atmospheric mixing will bring strong to damaging winds gusts to
the surface Sunday afternoon, with the highest gusts forecast from
south central NM through north central NM where a High Wind Watch
is in place. Areas of blowing dust will likely develop Sunday
afternoon, impacting middle RGV and Roswell areas. The upper level
trough will move east through the central/southern Rockies
Monday, turning our winds to the west. However, winds will trend
down Monday as the jet stream pulls away and another upper level
low approaches from over SoCal. Monday will be dry, but PWATs are
forecast to rise through mid week as the upper low over Socal
moves east over NM on Wednesday. The result will be increasing
chances for showers and storms Tue/Wed, especially across north
central and northeast NM on Wednesday where the upper low may
interact with a weak backdoor cold front. Another, weaker upper
low may impact the region toward the end of next week and keep
chances for convection going, mainly across northern and eastern
NM. Daytime temperatures will trend down and be near to below
average from mid to late next week thanks to the increase in
atmospheric moisture.

&&

.AVIATION...
(06Z TAFS)
Issued at 1156 PM MDT Fri Apr 25 2025

Widespread impacts to the airspace will continue over eastern NM
thru Saturday morning where IFR low cigs and patchy fog are mixed
with SHRA/TS moving northeast near 20kt. KTCC will see the most
persistent impacts from TSRA overnight. Low cigs are likely to
lift to MVFR thru Saturday afternoon from west to east but may
remain at IFR for parts of far northeast NM all day. Meanwhile,
east winds in the RGV tonight will veer around to the south and
become strong again Saturday afternoon south and west of KABQ.
Gusts near 35kt are expected again with another Aviation Weather
Warning possible at KABQ. IFR low clouds are very likely to build
westward again Saturday night toward the central mt chain.

&&

.FIRE WEATHER...
Issued at 120 PM MDT Fri Apr 25 2025

...CRITICAL FIRE WEATHER THREAT THROUGH SUNDAY MAINLY WESTERN AND
CENTRAL NM THEN EASTERN NM MONDAY...

While cooler and higher moisture resides over eastern NM this
afternoon persisting there Saturday shunting the fire weather
threat, very dry southerly flow persists elevated to critical fire
weather conditions across the western half of NM this afternoon.
This is notably true in the middle Rio Grande Valley. The
increased moisture pushes back west through the gaps of the central
mountain chain tonight bringing gusty east canyon winds to Santa Fe
and Albuquerque tonight and a brief good recovery in humidity
Saturday morning. This low level moisture gets mixed back out quick
Saturday afternoon by dry southerly winds, expanding the threat of
critical fire weather across west-central NM as well. Strong
southwesterly winds push the low level moisture back east to TX
Sunday, with widespread critical fire weather over at least the
western two-thirds of NM. A Pacific cold front brings temperatures
down some over western NM, turning winds westerly and shifting the
focus for critical fire weather conditions to the eastern half of
NM

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  43  78  41  72 /   0   0   0   0
Dulce...........................  33  75  33  71 /   0   0   0   0
Cuba............................  38  74  39  72 /   0   0   0   0
Gallup..........................  30  74  30  68 /   0   0   0   0
El Morro........................  37  72  36  68 /   0   0   0   0
Grants..........................  33  77  33  73 /   0   0   0   0
Quemado.........................  35  73  36  69 /   0   0   0   0
Magdalena.......................  44  77  45  75 /   0   0   0   0
Datil...........................  39  73  39  70 /   0   0   0   0
Reserve.........................  31  76  37  72 /   0   0   0   0
Glenwood........................  35  82  40  77 /   0   0   0   0
Chama...........................  33  68  34  65 /   0   0   0   0
Los Alamos......................  46  71  46  72 /   5   5   0   0
Pecos...........................  44  70  43  73 /  30  20  10   0
Cerro/Questa....................  40  70  43  68 /  10   5   5   0
Red River.......................  34  60  38  59 /  20  10  10   0
Angel Fire......................  32  64  33  66 /  40  20  20   0
Taos............................  36  72  37  72 /  20   5   5   0
Mora............................  40  67  39  71 /  40  30  20   0
Espanola........................  43  80  44  79 /   5   5   0   0
Santa Fe........................  46  74  47  74 /  10  10   5   0
Santa Fe Airport................  45  77  44  78 /  10  10   0   0
Albuquerque Foothills...........  53  81  54  79 /   0   5   0   0
Albuquerque Heights.............  49  82  49  81 /   0   0   0   0
Albuquerque Valley..............  46  85  47  83 /   0   0   0   0
Albuquerque West Mesa...........  48  83  49  82 /   0   0   0   0
Belen...........................  45  84  43  84 /   0   0   0   0
Bernalillo......................  48  84  48  82 /   0   0   0   0
Bosque Farms....................  44  84  43  83 /   0   0   0   0
Corrales........................  47  84  49  82 /   0   0   0   0
Los Lunas.......................  46  84  45  83 /   0   0   0   0
Placitas........................  50  79  50  79 /   0   5   0   0
Rio Rancho......................  48  83  49  81 /   0   0   0   0
Socorro.........................  47  86  47  85 /   0   0   0   0
Sandia Park/Cedar Crest.........  45  75  47  74 /  10  10   0   0
Tijeras.........................  46  77  47  76 /  10  10   0   0
Edgewood........................  43  76  41  76 /  10  10   0   0
Moriarty/Estancia...............  39  77  36  78 /   5  10   0   0
Clines Corners..................  43  70  41  73 /  10  20   5   0
Mountainair.....................  42  76  45  76 /   5   5   0   0
Gran Quivira....................  41  76  44  76 /   0   0   0   0
Carrizozo.......................  49  79  51  80 /   0   0   0   0
Ruidoso.........................  46  73  49  74 /   5   0   0   0
Capulin.........................  41  63  44  74 /  50  30  30   0
Raton...........................  43  68  43  78 /  50  30  20   0
Springer........................  44  69  43  79 /  50  20  20   0
Las Vegas.......................  44  66  43  75 /  40  30  20   0
Clayton.........................  45  65  51  81 /  70  40  30  10
Roy.............................  45  65  48  79 /  50  40  30   5
Conchas.........................  51  72  51  87 /  50  50  30  10
Santa Rosa......................  50  72  49  84 /  50  40  20   0
Tucumcari.......................  51  72  54  87 /  50  50  40  10
Clovis..........................  55  73  56  87 /  70  60  30  10
Portales........................  54  73  56  89 /  70  60  30  10
Fort Sumner.....................  53  76  53  89 /  50  50  20   5
Roswell.........................  60  85  57  94 /  30  30  10   5
Picacho.........................  50  81  47  86 /  20  10   5   0
Elk.............................  45  81  48  82 /   5   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ101-105-
106-109-120>125.

Red Flag Warning from 1 PM to 7 PM MDT Saturday for NMZ105-106-
109.

High Wind Watch from Sunday morning through Sunday evening for
NMZ212>215-220>229-239-240.

&&

SHORT TERM...24
LONG TERM....11
AVIATION...42

Please note: The SYNOPSIS section will be terminated by the end of April.

In the hours before

Special weather statement, Apr 25, 11:34 PM MDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1134 PM MDT Fri Apr 25 2025

NMZ237-260600-
De Baca County NM-
1134 PM MDT Fri Apr 25 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DE BACA COUNTY UNTIL
MIDNIGHT MDT...

At 1134 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Yeso, or 12 miles southwest of Fort Sumner, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Fort Sumner, Sumner Lake and Sumner Lake State Park.

This includes Highway 60 between Mile Markers 314 and 331.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3462 10438 3449 10413 3426 10441 3436 10456
TIME...MOT...LOC 0533Z 219DEG 21KT 3440 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

16
Local storm report, Apr 26, 2:28 AM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
228 AM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     Flash Flood      1 SW Fort Sumner        34.47N 104.25W
04/26/2025                   De Baca            NM   Dept of Highways

            U.S. Highway 84 is closed through Fort
            Sumner due to severe flooding over the
            roadway.

&&

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:04 PM MDTSpecial Weather StatementABQCurry26 min
Apr 25, 6:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt38 min
Apr 25, 6:38 PM MDTFlash Flood WarningABQCurry, Quay4 hr
Apr 25, 6:39 PM MDTSevere Thunderstorm WarningABQCurry, Quay51 min
Apr 25, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Quay18 min
Apr 25, 6:53 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt52 min
Apr 25, 7:09 PM MDTSpecial Weather StatementABQCurry36 min
Apr 25, 7:29 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt44 min
Apr 25, 7:32 PM MDTSevere Thunderstorm WarningABQCurry43 min
Apr 25, 11:34 PM MDTSpecial Weather StatementABQDe Baca26 min
Apr 25, 11:41 PM MDTSevere Thunderstorm WarningABQDe Baca49 min
Apr 26, 12:05 AM MDTTornado WarningABQDe Baca25 min
Apr 26, 12:31 AM MDTSevere Thunderstorm WarningABQDe Baca44 min
Apr 26, 12:59 AM MDTFlash Flood WarningABQDe Baca5 hr
Apr 26, 1:15 AM MDTSevere Thunderstorm WarningABQDe Baca45 min
Apr 26, 2:45 AM MDTDense Fog AdvisoryABQColfax, San Miguel, Santa Fe, Torrance, Union7 hr
Apr 26, 2:45 AM MDTHigh Wind WarningABQBernalillo, Chaves, Cibola, Colfax, Lincoln, Mora and 9 more41 hr
Apr 26, 9:25 AM MDTFlood WatchABQCurry, De Baca, Quay12 hr
Apr 26, 12:07 PM MDTWind AdvisoryABQBernalillo, Catron, Chaves, Cibola, Guadalupe, Harding and 10 more32 hr
Apr 26, 2:04 PM MDTSpecial Weather StatementABQGuadalupe26 min
Apr 26, 2:22 PM MDTSpecial Weather StatementABQSan Miguel23 min
Apr 26, 2:25 PM MDTSevere Thunderstorm WarningABQGuadalupe50 min
Apr 26, 2:34 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Apr 26, 2:39 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe51 min
Apr 26, 2:48 PM MDTSevere Thunderstorm WarningABQGuadalupe41 min
Apr 26, 3:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel39 min
Apr 26, 3:23 PM MDTSpecial Weather StatementABQChaves37 min
Apr 26, 3:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe, San Miguel65 min
Apr 26, 3:43 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe27 min
Apr 26, 3:55 PM MDTSevere Thunderstorm WarningABQChaves65 min
Apr 26, 4:39 PM MDTSevere Thunderstorm WarningABQDe Baca51 min
Apr 26, 4:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Apr 26, 4:47 PM MDTFlash Flood WarningABQDe Baca4 hr
Apr 26, 5:09 PM MDTSevere Thunderstorm WarningABQChaves66 min
Apr 26, 5:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQDe Baca, Roosevelt65 min
Apr 26, 5:42 PM MDTTornado Warning Tornado observedABQDe Baca33 min
Apr 26, 5:45 PM MDTTornado Warning Tornado observedABQChaves30 min

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.